# SDR 06FDEA2297

- Difficulty date: June 15, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 75,721 hours, 31,216 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Unknown
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP, LOWER SKIN AT STA XOF 722 HAS AN EXTERNAL DOUBLER REPAIR (23" BY 15").  REMOVED AND REPLACED REPAIR IAW SRM 57-10-00 FIG 85 SHEET 1 2 3 4 VOL 1.  FABRICATED PART IAW DETAIL PART TRAVELER N01212-3 DOUBLER IAW SRM 57-10-00 FIG 85 VOL 1.
